Ohio, 2015

Winter Weather in Ohio, February 4 to 5, 2015

February 4 to 5, 2015 · NWS ILN · 31 events in 31 counties and zones

A cold front crossed the region and produced an inch or two of snow across the Ohio Valley as it passed.

Where it happened

Every event with a place to put it; 31 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
31

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ILN wrote it up.

A cold front crossed the region and produced an inch or two of snow across the Ohio Valley as it passed.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before the first event at Feb 4, 9:19 AM EST, 2 hours 41 minutes earlier.

Area forecast discussion, Feb 4, 9:19 AM EST, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
919 AM EST WED FEB 4 2015

.SYNOPSIS...
LOW PRESSURE WILL MOVE EAST THROUGH THE GREAT LAKES AND DRAPE A
COLD FRONT THROUGH THE OHIO VALLEY THIS AFTERNOON AND EVENING. AFTER
THE FRONT PASSES...A STRONG ARCTIC HIGH PRESSURE SYSTEM WILL
BRING COOL AIR TO THE REGION THURSDAY. THE HIGH WILL MOVE
SOUTHEAST AND RETURN FLOW WILL BRING WARMER AIR FOR THE WEEKEND.

&&

.NEAR TERM /UNTIL 9 PM THIS EVENING/...
SKIES ARE MOSTLY CLEAR ACROSS THE AREA THIS MORNING AND WITH SOME
SUN TO START OFF THE DAY...WILL NUDGE UP TEMPS A BIT AS WE HEAD
THROUGH LATE MORNING. CLOUDS WILL THEN BE ON THE INCREASE THROUGH
LATE MORNING AND INTO THIS AFTERNOON AS A COLD FRONT CURRENTLY
LOCATED ACROSS NORTHERN INDIANA DROPS ACROSS OUR AREA THROUGH
LATE AFTERNOON. THE MAJORITY OF THE PCPN WILL BE POST FRONTAL THIS
AFTERNOON INTO THIS EVENING AND THE LATEST HRRR...RAP AND ARW-WRF
ALL APPEAR TO BE SLOWING DOWN PCPN ONSET. AS A RESULT...HAVE
PUSHED BACK PCPN START TIME AN HOUR OR TWO. LOW LEVEL THERMAL
PROFILES ARE STILL SUPPORTING A BRIEF RAIN/SNOW MIX
INITIALLY...WITH PCPN THEN TRANSITIONING OVER TO ALL SNOW FAIRLY
QUICKLY AS THE LOW LEVEL CAA KICKS IN. IT LOOKS LIKE A QUICK SHOT
OF SNOW...LASTING ONLY 2-3 HOURS AND THIS SHOULD HELP LIMIT
ACCUMULATIONS. GENERALLY EXPECT SNOW AMOUNTS RANGING FROM 1 TO
LOCALLY 2 INCHES ACROSS THE NORTHWEST TO LESS THAN AN INCH
IN THE SOUTHEAST.
&&

.SHORT TERM /9 PM THIS EVENING THROUGH FRIDAY NIGHT/...
AIR BEHIND THE FRONT WILL BE QUITE COLD WITH OVERNIGHT LOWS IN
THE TEENS...SINGLE DIGITS OVER WEST CENTRAL OHIO. THURSDAY HIGH
TEMPERATURE RECOVERIES WILL NOT BE MUCH WITH A FRESH BATCH OF SNOW
COVER...MID TEENS NORTH OF I-70 TO MID 20S IN KENTUCKY.

THURSDAY NIGHT WILL BE ANOTHER COLD ONE AS A HIGH PASSES OVER THE
REGION. FLOW WILL RETURN SOUTHERLY AND READINGS COULD ACTUALLY
RISE BEFORE DAYBREAK OVER THE NORTHWEST HALF OF CWA. THIS WARMING
TREND WITH SOUTHWEST SURFACE WINDS WILL BRING HIGHS IN THE 30S ON
FRIDAY. STAYED ON THE COOL SIDE OF GUIDANCE GIVEN THE EXPECTED
SNOW COVER AND THAT NORTHERN CWA WILL HAVE MORE THAN TONIGHTS INCH
OR TWO TO GET RID OF.

HIGH PRESSURE WILL ALLOW FOR DRY CONDITIONS ACROSS THE AREA ON
FRIDAY.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
ON SATURDAY A WEAK DISTURBANCE WILL MOVE THROUGH DURING THE DAY.
THERE IS VERY LITTLE MOISTURE WITH THIS FEATURE AND LIMITED
PRECIPITATION CHANCES TO A SLIGHT CHANCE ALONG AND NORTH OF THE
OHIO RIVER. WITH SOUTHERLY FLOW TEMPERATURES WILL RISE INTO THE
UPPER 30S TO UPPER 40S ON SATURDAY.

A STRONGER SYSTEM WILL MOVE THROUGH SATURDAY NIGHT THROUGH SUNDAY
NIGHT.  TEMPERATURES WILL NOT DROP OFF THAT MUCH SATURDAY NIGHT AS
WARM AIR CONTINUES TO MOVE INTO THE AREA.  PRECIPITATION WILL
GENERALLY BE IN THE FORM OF RAIN WITH SOME SNOW POSSIBLE ACROSS THE
FAR NORTH SATURDAY NIGHT INTO THE FIRST HALF OF SUNDAY.  COLDER AIR
WORKS INTO THE AREA SUNDAY AFTERNOON INTO SUNDAY EVENING ALLOWING
PRECIPITATION TO CHANGE OVER TO LIGHT SNOW BEFORE TAPERING OFF
SUNDAY NIGHT.  HIGH PRESSURE WILL THEN WORK BACK INTO THE AREA FOR
MONDAY AND TUESDAY.

&&

.AVIATION /14Z WEDNESDAY THROUGH SUNDAY/...
H5 ENERGY WILL DIVE TOWARDS THE GREAT LAKES TODAY DIGGING A TROF
OVER THE GREAT LAKES. MEANWHILE...A CDFNT WILL DROP SE INTO THE
REGION THIS AFTN. PCPN WILL WORK INTO THE TAFS BEHIND THE FRONT.
TIMED THE START OF THE PCPN INTO KDAY AT 21Z AND THEN ACROSS THE
REST OF THE TAFS BY 00Z.

PCPN SHOULD START AS SNOW AT ALL BUT CVG/LUK WHERE SOME RAIN COULD
MIX IN AT THE ONSET. CIGS AND VSBYS WILL DROP QUICKLY TO IFR IN
THE SNOW. WINDS WILL SHIFT TO THE NW BEHIND THE FRONT WITH GUSTS
UP TO 25 KNOTS POSSIBLE. LOOKING AT ABOUT A 6 HOUR SHOT OF SNOW
WITH THIS SYSTEM...SO SNOW WILL END AROUND 07Z IN THE ERN TAFS.

CIGS SHOULD POP BACK UP TO MVFR AFTER THE SNOW ENDS AND LINGER
AROUND 2000-2500 FT.

OUTLOOK...MVFR CEILINGS MAY LINGER INTO THURSDAY. MVFR/IFR
CEILINGS AND VISIBILITIES POSSIBLE SATURDAY NIGHT INTO SUNDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...FRANKS
NEAR TERM...JGL
SHORT TERM...FRANKS
LONG TERM...NOVAK
AVIATION...SITES
Hazardous weather outlook, Feb 4, 11:05 AM EST, 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
1105 AM EST WED FEB 4 2015

INZ050-OHZ026-034-035-042>046-051-052-051200-
WAYNE-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-
MIAMI-CHAMPAIGN-
1105 AM EST WED FEB 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

SNOW WILL DEVELOP ACROSS THE AREA LATE THIS AFTERNOON...BEFORE TAPERING
OFF THIS EVENING. AN INCH OR TWO OF SNOW ACCUMULATION IS EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SNOW ACCUMULATIONS TO
THE NATIONAL WEATHER SERVICE.

INZ058-059-066-073>075-080-KYZ089>100-OHZ053>056-060>065-070>074-
077>082-088-051200-
FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-
CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-
ROBERTSON-MASON-LEWIS-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-
MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-
CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-
SCIOTO-
1105 AM EST WED FEB 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

A RAIN SNOW MIX WILL DEVELOP LATE THIS AFTERNOON INTO EARLY EVENING
BEFORE QUICKLY CHANGING OVER TO ALL SNOW. THE SNOW WILL TAPER OFF
THROUGH LATE EVENING. SNOW ACCUMULATIONS OF UP TO AN INCH WILL BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SNOW ACCUMULATIONS TO
THE NATIONAL WEATHER SERVICE.

In the hours before

Special weather statement, Feb 4, 10:41 AM EST, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1041 AM EST WED FEB 4 2015

INZ050-OHZ026-034-035-042>046-051-052-042200-
WAYNE-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-
MIAMI-CHAMPAIGN-
INCLUDING THE CITIES OF...RICHMOND...KENTON...CELINA...
WAPAKONETA...GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...
DELAWARE...PIQUA...URBANA
1041 AM EST WED FEB 4 2015

...SLICK ROADS POSSIBLE LATER TODAY...

SNOW WILL DEVELOP ACROSS THE AREA LATER THIS AFTERNOON AS A COLD FRONT
PUSHES THROUGH THE REGION. SNOW ACCUMULATIONS OF 1 TO 2 INCHES
WILL BE POSSIBLE BEFORE THE SNOW TAPERS OFF THROUGH EARLY THIS
EVENING. IF YOU ARE PLANNING TRAVEL...BE PREPARED FOR SLICK ROADWAYS
LATER THIS AFTERNOON AND EVENING.

INZ058-059-066-073>075-080-KYZ089>100-OHZ053>056-060>065-070>074-
077>082-088-042200-
FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-
CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-
BRACKEN-ROBERTSON-MASON-LEWIS-CLARK-MADISON-FRANKLIN OH-LICKING-
PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-
WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-
ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...CONNERSVILLE...LIBERTY...BROOKVILLE...
VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...CARROLLTON...
WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...OWENTON...
WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...SPRINGFIELD...LONDON...COLUMBUS...
NEWARK...EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...
CIRCLEVILLE...LANCASTER...HAMILTON...LEBANON...WILMINGTON...
CHILLICOTHE...LOGAN...CINCINNATI...MILFORD...GEORGETOWN...
HILLSBORO...WEST UNION...PIKETON...PORTSMOUTH
1041 AM EST WED FEB 4 2015

...SLICK ROADS POSSIBLE THIS EVENING...

A RAIN SNOW MIX WILL DEVELOP LATE THIS AFTERNOON INTO EARLY EVENING
AND THEN CHANGE OVER TO ALL SNOW THROUGH THE EVENING HOURS. SNOW
ACCUMULATIONS WILL GENERALLY BE AN INCH OR LESS BEFORE THE SNOW
TAPERS OFF THROUGH LATE EVENING. IF YOU ARE PLANNING TRAVEL...BE
PREPARED FOR SLICK ROADWAYS THIS EVENING.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

31 winter weather. Local standard time, as filed.

Winter Weather, Mercer

When
February 4, 12:00 PM EST to February 5, 2:00 AM EST
Where
Mercer forecast zone
Reported by
Department of Highways
Coordinates
40.540, -84.629 (the zone’s center; the record gives no point)

The county garage west of Celina measured 2 inches of snow.

Winter Weather, Auglaize

When
February 4, 12:00 PM EST to February 5, 2:00 AM EST
Where
Auglaize forecast zone
Reported by
CoCoRaHS
Coordinates
40.561, -84.222 (the zone’s center; the record gives no point)

The observer just southwest of Wapakoneta measured 1.2 inches of snow.

Winter Weather, Hardin

When
February 4, 12:00 PM EST to February 5, 2:00 AM EST
Where
Hardin forecast zone
Reported by
CoCoRaHS
Coordinates
40.662, -83.659 (the zone’s center; the record gives no point)

The observer 7 miles northeast of Kenton measured 3.1 inches of snow. The highway department in Kenton measured 3 inches.

Winter Weather, Shelby

When
February 4, 12:00 PM EST to February 5, 2:00 AM EST
Where
Shelby forecast zone
Reported by
Department of Highways
Coordinates
40.332, -84.205 (the zone’s center; the record gives no point)

The highway department east of Sidney measured 2 inches of snow while the CoCoRaHS observer near Fort Loramie measured 1.5 inches.

Winter Weather, Logan

When
February 4, 12:00 PM EST to February 5, 2:00 AM EST
Where
Logan forecast zone
Reported by
Department of Highways
Coordinates
40.388, -83.766 (the zone’s center; the record gives no point)

The highway department north of Bellefontaine measured 2 inches of snow.

Winter Weather, Darke

When
February 4, 12:00 PM EST to February 5, 2:00 AM EST
Where
Darke forecast zone
Reported by
Department of Highways
Coordinates
40.133, -84.619 (the zone’s center; the record gives no point)

The highway department east of Greenville measured 1.5 inches of snow. A CoCoRaHS observer located 3 miles west-southwest of Potsdam measured 1.3 inches.

Winter Weather, Miami

When
February 4, 12:00 PM EST to February 5, 2:00 AM EST
Where
Miami forecast zone
Reported by
CoCoRaHS
Coordinates
40.053, -84.229 (the zone’s center; the record gives no point)

The CoCoRaHS observer near Piqua measured 1.5 inches of snow. The highway department southwest of troy measured a half inch.

Winter Weather, Champaign

When
February 4, 12:00 PM EST to February 5, 2:00 AM EST
Where
Champaign forecast zone
Reported by
Department of Highways
Coordinates
40.138, -83.769 (the zone’s center; the record gives no point)

The highway department near Urbana measured 2 inches of snow.

Winter Weather, Clark

When
February 4, 12:00 PM EST to February 5, 2:00 AM EST
Where
Clark forecast zone
Reported by
Public
Coordinates
39.917, -83.784 (the zone’s center; the record gives no point)

A public report from Springfield measured 1.5 inches of snow. The CoCoRaHS observer located 4 miles south-southeast of town measured an inch.

Winter Weather, Preble

When
February 4, 12:00 PM EST to February 5, 2:00 AM EST
Where
Preble forecast zone
Reported by
CoCoRaHS
Coordinates
39.742, -84.648 (the zone’s center; the record gives no point)

The CoCoRaHS observer located 1 mile west-southwest of Eaton measured a half inch of snow.

Winter Weather, Montgomery

When
February 4, 12:00 PM EST to February 5, 2:00 AM EST
Where
Montgomery forecast zone
Reported by
Public
Coordinates
39.755, -84.291 (the zone’s center; the record gives no point)

A public report from near Shiloh measured 1.6 inches of snow. The CoCoRaHS observer located 3 miles south-southeast of Dayton measured an inch and a half of snow while the Dayton airport KDAY measured 0.8 inches.

Winter Weather, Greene

When
February 4, 12:00 PM EST to February 5, 2:00 AM EST
Where
Greene forecast zone
Reported by
CoCoRaHS
Coordinates
39.692, -83.890 (the zone’s center; the record gives no point)

The CoCoRaHS observer located 2 miles southwest of Xenia measured 1.2 inches of snow. The highway department in town measured an inch.

Winter Weather, Union

When
February 4, 12:00 PM EST to February 5, 2:00 AM EST
Where
Union forecast zone
Reported by
Department of Highways
Coordinates
40.299, -83.372 (the zone’s center; the record gives no point)

The county garage east of Marysville measured 1.3 inches of snow. The CoCoRaHS observer located 4 miles northwest of Raymond measured 0.8 inches.

Winter Weather, Delaware

When
February 4, 12:00 PM EST to February 5, 2:00 AM EST
Where
Delaware forecast zone
Reported by
CoCoRaHS
Coordinates
40.278, -83.005 (the zone’s center; the record gives no point)

The CoCoRaHS observer located 6 miles east-southeast of Sunbury measured 2inches of snow while another 4 miles north-northwest of Dublin measured 1.5 inches.

Winter Weather, Madison

When
February 4, 12:00 PM EST to February 5, 2:00 AM EST
Where
Madison forecast zone
Reported by
Department of Highways
Coordinates
39.894, -83.400 (the zone’s center; the record gives no point)

The county garage 3 miles northeast of Lafayette measured 2 inches of snow.

Winter Weather, Franklin

When
February 4, 12:00 PM EST to February 5, 2:00 AM EST
Where
Franklin forecast zone
Reported by
ASOS
Coordinates
39.970, -83.009 (the zone’s center; the record gives no point)

The KCMH Columbus airport measured 1.5 inches of snow. The highway department 4 miles north of Gahanna measured a half inch.

Winter Weather, Licking

When
February 4, 12:00 PM EST to February 5, 2:00 AM EST
Where
Licking forecast zone
Reported by
Department of Highways
Coordinates
40.092, -82.483 (the zone’s center; the record gives no point)

The highway department 5 miles south-southeast of Heath measured 1.5 inches of snow, as did a public report from Granville.

Winter Weather, Fairfield

When
February 4, 12:00 PM EST to February 5, 2:00 AM EST
Where
Fairfield forecast zone
Reported by
Department of Highways
Coordinates
39.752, -82.631 (the zone’s center; the record gives no point)

The highway department near Lancaster measured an inch of snow. The CoCoRaHS observer near Pickerington measured 0.9 inches.

Winter Weather, Hocking

When
February 4, 12:00 PM EST to February 5, 2:00 AM EST
Where
Hocking forecast zone
Reported by
Department of Highways
Coordinates
39.497, -82.479 (the zone’s center; the record gives no point)

The highway department 2 miles west of Logan measured 2 inches of snow.

Winter Weather, Pickaway

When
February 4, 12:00 PM EST to February 5, 2:00 AM EST
Where
Pickaway forecast zone
Reported by
Department of Highways
Coordinates
39.642, -83.024 (the zone’s center; the record gives no point)

The highway department near Circleville measured an inch of snow.

Winter Weather, Ross

When
February 4, 12:00 PM EST to February 5, 2:00 AM EST
Where
Ross forecast zone
Reported by
Public
Coordinates
39.338, -83.057 (the zone’s center; the record gives no point)

A report from Chillicothe measured an inch of snow. The highway department 3 miles northwest of town measured a half inch.

Winter Weather, Fayette

When
February 4, 12:00 PM EST to February 5, 2:00 AM EST
Where
Fayette forecast zone
Reported by
Public
Coordinates
39.560, -83.456 (the zone’s center; the record gives no point)

A report from New Martinsburg measured 1.5 inches of snow. The highway department near Washington Court House measured a half inch.

Winter Weather, Clinton

When
February 4, 12:00 PM EST to February 5, 2:00 AM EST
Where
Clinton forecast zone
Reported by
NWS Employee
Coordinates
39.415, -83.808 (the zone’s center; the record gives no point)

An employee northeast of Odgen measured 1.5 inches of snow. The CoCoRaHS observer 2 miles north of Wilmington measured 1.2 inches, and the NWS office measured 1.1 inches.

Winter Weather, Warren

When
February 4, 12:00 PM EST to February 5, 2:00 AM EST
Where
Warren forecast zone
Reported by
NWS Employee
Coordinates
39.428, -84.167 (the zone’s center; the record gives no point)

An employee in Maineville measured 1.3 inches of snow, as did a public report from the Lebanon airport. The CoCoRaHS observer south of Lebanon measured 1.2 inches of snow.

Winter Weather, Butler

When
February 4, 12:00 PM EST to February 5, 2:00 AM EST
Where
Butler forecast zone
Reported by
Trained Spotter
Coordinates
39.439, -84.576 (the zone’s center; the record gives no point)

A spotter in Wetherington measured 1.8 inches of snow. The highway department located 6 miles east-northeast of Hamilton measured 0.8 inches.

Winter Weather, Hamilton

When
February 4, 12:00 PM EST to February 5, 2:00 AM EST
Where
Hamilton forecast zone
Reported by
CoCoRaHS
Coordinates
39.196, -84.543 (the zone’s center; the record gives no point)

The CoCoRaHS observers located 9 miles northwest of Cincinnati and near Wyoming both measured 1.5 inches of snow. A spotter in Madeira measured 1.2 inches.

Winter Weather, Clermont

When
February 4, 12:00 PM EST to February 5, 2:00 AM EST
Where
Clermont forecast zone
Reported by
Department of Highways
Coordinates
39.047, -84.152 (the zone’s center; the record gives no point)

The county garage near Amelia measured 0.3 inches of snow.

Winter Weather, Brown

When
February 4, 12:00 PM EST to February 5, 2:00 AM EST
Where
Brown forecast zone
Reported by
Department of Highways
Coordinates
38.934, -83.867 (the zone’s center; the record gives no point)

The county garage near Georgetown measured 0.3 inches of snow.

Winter Weather, Adams

When
February 4, 12:00 PM EST to February 5, 2:00 AM EST
Where
Adams forecast zone
Reported by
Department of Highways
Coordinates
38.846, -83.472 (the zone’s center; the record gives no point)

The county garage near West Union measured an inch of snow. A public report from West Union indicated a half inch had fallen.

Winter Weather, Pike

When
February 4, 12:00 PM EST to February 5, 2:00 AM EST
Where
Pike forecast zone
Reported by
Department of Highways
Coordinates
39.077, -83.067 (the zone’s center; the record gives no point)

The county garage located 5 miles south-southwest of Piketon measured a half inch of snow.

Winter Weather, Scioto

When
February 4, 12:00 PM EST to February 5, 2:00 AM EST
Where
Scioto forecast zone
Reported by
Department of Highways
Coordinates
38.804, -82.993 (the zone’s center; the record gives no point)

The county garage near Lucasville and the CoCoRaHS observer in Rosemount both measured a half inch of snow.

What these are

Winter Weather
Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Ohio in 2015Every state in 2015This day in weather historyWarnings in Ohio, February 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 562331, 562332, 562333, 562334, 562335, 562336, 562337, 562338, 562339, 562340, 562342, 562343, 562344, 562345, 562347, 562348, 562349, 562351, 562353, 562354, 562355, 562357, 562360, 562361, 562363, 562365, 562367, 562368, 562369, 562370, 562371.